# SDR C2XA03TY050

- Difficulty date: April 16, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- Aircraft time: 3,995 hours, 3,680 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Handle
- Part number: 270541
- Part serial: 567
- Condition: Shorted
- Location: Extinguisher
- Part time: 3,995 hours, 3,680 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS- DURING A SCHEDULED 1-C INSPECTION THE FIRE HANDLE NR 2 WOULD NOT LIGHT UP DURING THE FIRE DETECTION TEST.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE FIRE SHUTOFF AND EXTINGUISHING HANDLE.  OPS CHECK WAS GOOD.  A/C WILL BE RELEASED UPON COMPLETION OF ALL WORK.
